# SDR C8GA20090189

- Difficulty date: July 13, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- Aircraft time: 63,643 hours, 41,448 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 7075T6
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX, PERFORMING INSP, IT WAS NOTED THAT SHEAR TIE IS CORRODED AT BS 950F BETWEEN STR 30-29R.  REMOVED CORROSION, PERFORMED UT INSP AND FABRICATED DOUBLER FROM 7075 T6 DIM 4 INCHES X 5 INCHES, .071 INCH.  INSTALLED REPAIR, NO OTHER DEFECTS WERE NOTED. ACFT WAS RETURNED TO SERVICE.
